کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
439222 690470 2008 16 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Convergence of the diffusion method for weighted torus graphs using Fourier analysis
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Convergence of the diffusion method for weighted torus graphs using Fourier analysis
چکیده انگلیسی

This paper studies the diffusion method for the load balancing problem in the case of weighted torus graphs. Closed form formulae for the optimum values of the edge weights are determined using local Fourier analysis. It is shown that an extrapolated version of diffusion can become twice as fast for the stretched torus graphs.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Theoretical Computer Science - Volume 401, Issues 1–3, 23 July 2008, Pages 1-16